Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Brown spotting, cramps, discharge of fleshy bits. Taking Microgynon pill. What could this be?

19f recently had light brown spotting lasting about a week then turned pink. This came with hurrendous cramps it even hurt to walk it felt like something was coming apart inisde down below. The spotting turned into a normal light period. Couple of days in a woke up covered in an alarming amount of blood and my boyfriend ha to help me to the bathroom Us I could barely walk from pain. My cervix had opened up and the blood was pouring. 2 pieces of triangular fleshy bits came out about 3 inches long and 2 wide at the widest pArt. Was dark red smooth on one side and on other was bumpy. Took it to local sex clinic but they didn t look at it when I said I had them With me. What could this be? On microgynon pill
Asked On : Sat, 20 Oct 2012
Answers:  0 Views:  159 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor